Related Questions

I've had frequent bouts of upper abdominal pain. Burning, burping, fluttering, sore chest. What's up?

Heartburn. Your symptoms sound like acid reflux (heartburn). It can occur after large meals, chocolate, coffee, caffeine, or spicy foods. Identify trigger foods to avoid. Try eating smaller meals, and do not lie down shortly after eating. If antacids and these tips do not help your symptoms, it may be time to see a doctor for further investigation as these symptoms can be more from a more serious problem. Read more...
Abdominal pain. This is most likely reflux of acid into the esophagus (feeding tube) which typically causes burning. Try maalox or mylanta and sees if it resolves almost immediately. If not it could be your gall bladder for which you would need an ultrasound of your esophagus to diagnose. Read more...
Rule out heart probs. There is a good chance your problem is reflux, but with the problems you are describing you should have this checked. Heart problems can cause similair symptoms so you need to be evaluated by your md. Read more...

I'm 27 years old I have swollen testical and lower and upper abdominal pain?

See a doctor. You may have a hernia with intestine that has snuck down a small connection between the abdomen and the scrotum. When the intestine becomes stuck in the scrotum, the whole intestinal tract becomes blocked and the intestine may become very sick. That is an emergency. You haven't provided sufficient info to be certain. However, please see a physician today. Good luck. Read more...
Go to ER. A swollen testicle and pain may be from orchitis (infection involving the testicle) or more concerning, from testicular torsion, a twisting of the testicle that will lead to testicular loss if not immediately corrected. Without knowing more about your symptoms, and given the urgency for the latter problem, you should go to an er to have this evaluated asap. Read more...

Waves of upper abdominal pain radiating to right lower abdomen?

Consultation advised. If this is a new problem you should you need to see a physician as soon as possible to examen you and diagnose and treat you. If this is a chronic problem see your physician for proper diagnosis and treatment; you can also have a consultation here at Health Tap which may be helpful. A video, voice only or INBOX text consultation is best. A text chat is not advised for this problem. Best wishes. Read more...

Good morning I will like to know if the tarceva (erlotinib) 150mg is causing abdominal pains in lower and upper abdominal pain.

Yes. Tarceva (erlotinib) or epidermal growth factor monoclonal inhibitor has many side symptoms associated with its use After several months of use moderate to severe abdominal pain can be noted. One should consider lowering the dosage fom 150MG to 100MG. The accompanying rash, diarrhea, and pain because of the growth factor receptors in bowel may indicate that the medication should be discontinued. Read more...